# SDR DALA2024031903491

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,890 hours, 17,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Rbl 13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FOUND CORROSION AT STA 955 RBL 13 UPPER BULKHEAD. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A:616440-14. (0242589)
